# SDR AALA202509198874

- Difficulty date: July 19, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 62,706 hours, 39,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311282600200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION RAIL DUMMY Y503.2 LOC. AT LEVEL FR16 AT FWD GALLEY AREA, MEASURE CORROSION ARE L=1.103 INCH W=0.973 INCH D=0.013 INCH. MAINTENANCE REPLACED RAIL DUMMY Y503.2 LOC. AT LEVEL FR16 AT FWD GALLEY AREA. IAW A319 SRM 51-42-11-801 AND DWG-D53112825.
